Hi Ida Mae,
Congratulations on being a member of the Wrapped Club! Nausea after a Nissen is very common. It's likely a reaction to the trauma of surgery, and often begins when someone starts introucing more challenging foods to their diet.
You are right about thinking you might take something for the acid. I don't think there's any problem with GasX being taken in conjunction with acid reducers. Until your stomach starts feeling better again, you might find that taking Zantac or your leftover PPI for a while would help. It isn't forever...just until your stomach calms down.
You said it was like a stomach bug, and you're right...your stomach is inflamed...this time not from a bug, but more likely from effects of surgery in conjuncton with the foods you're eating.
It will take time for things to settle down, but if you can back off on more challenging foods and stick with smooth, bland foods, you'll give it a chance to heal and feel better. After it feels good for a couple weeks, start adding those foods again gradually and see how you feel.
You're 2 months post-op, which means you've got 4 months more to go to get te majority of healing behind you (6 months), and you'll continue to improve throughout the first year.
Hang in there! You'll gain that weight back once you're healed.
Words of wisdom by Eckhart Tolle:
"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”